Volume 19, Number 4

Articles in the Issue:

Regular Articles:
Qin Ni
Global Convergence And Implementation Of NGTN Method For Sowing Large-Scale SMRSE Nonlinear Programming Problems.
J. Comp. Math., 19 (2001), pp. 337-346
. Abstract

Full Article
Shi Ming Zheng
Application Of Newton's And Chebyshev's Methods To Parallel Factorization Of Polynomials.
J. Comp. Math., 19 (2001), pp. 347-356
. Abstract

Full Article
Yu Fei Yang and Dong Hui Li
A Trust Region Algorithm For Constrained Nonsmooth Optimization Problems.
J. Comp. Math., 19 (2001), pp. 357-364
. Abstract

Full Article
Yao Tang Li and Ji Cheng Li
On The Estimations Of Bounds For Determinant Of Hadamard Product Of H-Matices.
J. Comp. Math., 19 (2001), pp. 365-370. Abstract

Full Article
Ning Zhao and Hua Mu Wu
On Entropy Conditions Of High Resolution Schemes For Scalar Conservation Laws.
J. Comp. Math., 19 (2001), pp. 371-384. Abstract

Full Article
Yan Ping Chen and Yun Qing Huang
Improved Error Estimates For Mixed Finite Element For Nonlinear Hyperbolic Equations: The Continuous-Time Case.
J. Comp. Math., 19 (2001), pp. 385-392. Abstract

Full Article
Fa Yong Zhang and Shu Juan Lu
Long-Time Behavior Of Finite Difference Solutions Of A Nonlinear Schrödinger Equation With Weakly Damped.
J. Comp. Math., 19 (2001), pp. 393-406. Abstract

Full Article
Shu Hua Zhang, Tao Lin, Yan Ping Lin and Ming Rao
Extrapolation And A-Posteriori Error Estimators Of Petrov-Galerkin Methods For Non-Linear Volterra Integro-Differential Equations.
J. Comp. Math., 19 (2001), pp. 407-422. Abstract

Full Article
Mo Mu and Yun Qing Huang
Partition Properly Of Domain Decomposition Without Ellipticity.
J. Comp. Math., 19 (2001), pp. 423-432. Abstract

Full Article
Jie Qing Tan
The Limiting Case Of Thiele's Interpolating Continued Fraction Expansion.
J. Comp. Math., 19 (2001), pp. 433-444. Abstract

Full Article
Luis Vazquez and Jose L. Vazquea-Poletti
A New Approach To Solve Systems Of Linear Equations.
J. Comp. Math., 19 (2001), pp. 445-448. Abstract

Full Article